Unique global solution with respect to time of initial-boundary value problems for one-dimensional equations of a viscous gas. (English. Russian original) Zbl 0393.76043

J. Appl. Math. Mech. 41(1977), 273-282 (1978); translation from Prikl. Mat. Mekh. 41, 282-291 (1977).


76N15 Gas dynamics (general theory)
Full Text: DOI


[1] Sedov, L.I., ()
[2] Rozhdestvenskii, B.L.; Ianenko, N.N., Systems of quasi-linear equations and their application to gas dynamics, (1968), Nauka Moscow
[3] Kazhikhov, A.V., On the global solvability of one-dimensional boundary value problems for the equations of a viscous heat conducting gas, () · Zbl 0515.76076
[4] Kanel’, Ia.I., On a model system of equations of one-dimensional gas flow, Differentsial’nye uravneniia, Vol. 4, N≗ 4, (1968)
[5] Itaya, N., On the temporally global problem of the generalized Burgers equation, J. math. Kyoto univ., Vol. 14, N≗ 1, (1974) · Zbl 0302.35032
[6] Kazhikhov, A.V., Correctness “in the whole” of the mixed boundary value problems for a model system of equations of a viscous gas, () · Zbl 0697.76088
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.